# SDR DL73K010376

- Difficulty date: March 7, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 49,454 hours, 37,885 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON GO AROUND FLAPS WOULD NOT RETRACT ABOVE 25 DEGREES NO    ASSYMETRY NOTED.  CORRECTIVE ACTION:  FOUND EXTREME AMT OF ICE ON TE FLAPS DEICED FLAPS AND RAN THRU SEVERAL CYCLES OPS OK VISUAL CK OF FLAPS AND TORQUE TUBES FOUND OK REPLACED FLAP IND PRECAUTION OPS OK  NOTE AIRCRAFT EXECUTED GO AROUND DUE TRAFFIC ON RUNWAY
